Algorithms for finding a Kth best valued assignment

Tomomi Matsui, Akihisa Tamura, Yoshiko Ikebe

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We consider a new problem, the Kth best valued assignment problem. Given a bipartite graph G and a cost vector w on its edge set, this is the problem of finding a perfect matching Mk in G such that there exist perfect matchings M1,...,MK-1 satisfying w(M1) < ⋯ < w(MK-1) < w(MK), and w(MK) < w(M) for all perfect matchings M with w(M) ≠ w(M1),...,w(MK). Here w(M) denotes the sum of costs of edges in M. In this paper, we propose two algorithms for solving this problem and verify the efficiency of our algorithms by our preliminary computational experiments.

Original languageEnglish
Pages (from-to)283-296
Number of pages14
JournalDiscrete Applied Mathematics
Volume50
Issue number3
DOIs
Publication statusPublished - 1994 May 20
Externally publishedYes

Fingerprint

Perfect Matching
Assignment
Costs
Assignment Problem
Computational Experiments
Bipartite Graph
Verify
Denote
Experiments

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Applied Mathematics
  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Algorithms for finding a Kth best valued assignment. / Matsui, Tomomi; Tamura, Akihisa; Ikebe, Yoshiko.

In: Discrete Applied Mathematics, Vol. 50, No. 3, 20.05.1994, p. 283-296.

Research output: Contribution to journalArticle

Matsui, Tomomi ; Tamura, Akihisa ; Ikebe, Yoshiko. / Algorithms for finding a Kth best valued assignment. In: Discrete Applied Mathematics. 1994 ; Vol. 50, No. 3. pp. 283-296.
@article{6f3cf164e8654d138744a0f66628136f,
title = "Algorithms for finding a Kth best valued assignment",
abstract = "We consider a new problem, the Kth best valued assignment problem. Given a bipartite graph G and a cost vector w on its edge set, this is the problem of finding a perfect matching Mk in G such that there exist perfect matchings M1,...,MK-1 satisfying w(M1) < ⋯ < w(MK-1) < w(MK), and w(MK) < w(M) for all perfect matchings M with w(M) ≠ w(M1),...,w(MK). Here w(M) denotes the sum of costs of edges in M. In this paper, we propose two algorithms for solving this problem and verify the efficiency of our algorithms by our preliminary computational experiments.",
author = "Tomomi Matsui and Akihisa Tamura and Yoshiko Ikebe",
year = "1994",
month = "5",
day = "20",
doi = "10.1016/0166-218X(92)00175-L",
language = "English",
volume = "50",
pages = "283--296",
journal = "Discrete Applied Mathematics",
issn = "0166-218X",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - Algorithms for finding a Kth best valued assignment

AU - Matsui, Tomomi

AU - Tamura, Akihisa

AU - Ikebe, Yoshiko

PY - 1994/5/20

Y1 - 1994/5/20

N2 - We consider a new problem, the Kth best valued assignment problem. Given a bipartite graph G and a cost vector w on its edge set, this is the problem of finding a perfect matching Mk in G such that there exist perfect matchings M1,...,MK-1 satisfying w(M1) < ⋯ < w(MK-1) < w(MK), and w(MK) < w(M) for all perfect matchings M with w(M) ≠ w(M1),...,w(MK). Here w(M) denotes the sum of costs of edges in M. In this paper, we propose two algorithms for solving this problem and verify the efficiency of our algorithms by our preliminary computational experiments.

AB - We consider a new problem, the Kth best valued assignment problem. Given a bipartite graph G and a cost vector w on its edge set, this is the problem of finding a perfect matching Mk in G such that there exist perfect matchings M1,...,MK-1 satisfying w(M1) < ⋯ < w(MK-1) < w(MK), and w(MK) < w(M) for all perfect matchings M with w(M) ≠ w(M1),...,w(MK). Here w(M) denotes the sum of costs of edges in M. In this paper, we propose two algorithms for solving this problem and verify the efficiency of our algorithms by our preliminary computational experiments.

UR - http://www.scopus.com/inward/record.url?scp=38149147151&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38149147151&partnerID=8YFLogxK

U2 - 10.1016/0166-218X(92)00175-L

DO - 10.1016/0166-218X(92)00175-L

M3 - Article

AN - SCOPUS:38149147151

VL - 50

SP - 283

EP - 296

JO - Discrete Applied Mathematics

JF - Discrete Applied Mathematics

SN - 0166-218X

IS - 3

ER -